Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Ashkayhar

Hello fellow fighters, looking for friends with similar problems when shit gets tough

Recommended Posts

Hello there,

My name is Ashley, I'm from the north of England. I have currently had HPPD for about four years BUT it has only been present for about 9 months of that time. Weirdly enough and rather bloody annoying, my HPPD which consists of seeming cartoonish dragons and demons on surfaces everywhere, goes and then it likes to pop up back. For example I am writing now as its came back from about two years ago. I remember thinking of my life with HPPD and remember how nightmarish it was and how unimaginable it was to be living like that but hey hoe here I am again.

Unfortunately I do like to take ketamine and cocaine at the weekend with my party friends and am now thinking it was probably a terrible idea lol. ( I have now stopped this since it came back)

I don't really like thinking about the whole thing as I think to think about IT makes it at the front of my mind and the way I have dealt with it and got rid of it before is to ignore it (it actually works, the more you ignore and don't think about it, I know its really flipping hard, but serious it goes away).

 

So my friends and family all know I have this and now they all know its came back which is a comfort but they don't actually know how flipping horrible it is. I would love to be able to chat to people who are going through this shit, send tips and tricks, ways to DEAL.

Please please contact me if you are likeminded in thinking this also.

from a slightly (INCREDIBLY) anxious Ashley xxxx

  • Like 1

Share this post


Link to post
Share on other sites

Welcome.  I have similar visuals.  If I look at grass, sidewalks, textured ceilings, carpets, etc. I see animal shapes, faces, Aztec glyphs, and a lot of weirdness in between.  My visuals are always in motion, shifting, changing, and if I stare, they get more complex.

I've learned to live with it, though there are times that it can be very distracting. 

Share this post


Link to post
Share on other sites

Welcome to the forum. Glad to hear that you are stopping the ketamine and coke. Ket is (was) my fave drug, but it is really bad for hppd, it put my visuals into overdrive.

As for tips, staying away from drugs is the big one, but also avoid getting drunk (a few beers is ok for most here, not all), be careful with caffeine, generally try to avoid stress wherever possible, eat healthy, work out, try to do things that take your mind off it all.

Are you taking any meds? 

Share this post


Link to post
Share on other sites

Hey Ashley,

This sounds ridiculous but it's really nice to see another female on this forum; don't you think it feels very male?

I'm Holly, I'm 25 and based in London. I developed HPPD in January after taking MDMA and I've struggled with static, constant glares, moving words on screens, a kind of 'pulsating' of objects or geometric patterns like stripes or checks. I didn't think I had any symptoms of depersonalisation or anxiety at first but I'm pretty sure this had developed since as I've been feeling a strange kind of emptiness this year. It's interesting to hear that your HPPD has gone away at times since you developed it - I really hope mine does but it feels like it's been getting worse. 

I also really like ketamine and thought this was a safe drug to take, so I've done it about five times since January. It hasn't majorly made my visuals worse, but I know should really stop. What's the longest you've gone without ket or coke? Have you found that quitting has helped?

Medication wise, I haven't tried anything yet but might experiment with valium recreationally. I also would really like to try CBT but the hospital couldn't refer me, so I fear there may be a long waiting list. 

I haven't told my family yet and I'm really nervous about it. How did you tell them?

I'd love to chat more about ways to deal with this, hopefully we can find a way!

From an also very anxious Holly xx

Edited by hollyef

Share this post


Link to post
Share on other sites

Hey mate, yes it is very male based I haven’t seen that many ladies on here. There are a fair few groups on Facebook now that u can join which is pretty equal male and female.

im sorry that you are going through this is so shit. Mine has pretty much gone now, I’ve been working festivals all summer and taking loads of drugs apart from acid and mushrooms etc....

for me it’s all anxiety based and also I find it flares up in February (the month when I had my bad trip 6 years ago WEIRD). I have beater blockers always at hand so I can control my anxiety but haven’t needed them for ages.

having my friends and family know is a massive part of feeling better cos then they will always have ur back. Bite the bullet and tell everyone you can, if you have a spoonful of salt in a glass of water it’s unbareable but a spoonful of salt in a river is unnoticeable (lame quote lol)

the longest without ket/coke was probs a year but only cos I was in Asia and aus and it’s ridiculously expensive haha. Be careful with vallium I know many people addicted to it so only use it if it’s an absolute emergancy. 

if you wanna chat email me direct at ashkayhar@gmail.com I don’t mind helping u come out of this funk and giving u support pal!

have a good time, enjoy yourself, don’t feed it cos it only gets worse, live ur life as u want to just be wary of getting tooo fucked and hangovers/come downs.

ash xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.